# SDR AALA201811139036

- Difficulty date: November 9, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 54,723 hours, 25,826 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. PASSENGER CREW DOOR FITTING SLIDE RAFT ON STRUCTURE DOOR 832 AND 842 AT AFT GALLEY AREA WAS WORN. (2 EA) REPLACED 842 FITTING PER SRM 51-72-11. SEE SDR AALA201811139023 FOR 832 FITTING.
